Canesten Oral

Discussion in 'Trying to Conceive' started by Bagpuss17, Dec 18, 2007.

  1. Bagpuss17

    Bagpuss17 Well-Known Member

    Joined:
    Aug 31, 2005
    Messages:
    2,575
    Likes Received:
    0
    I've been suffering with thrush for a few days, (sorry TMI :oops: )

    I want to get rid of it before we start BD'ing again. Just at the tail end of my AF at the moment.

    Do you think it's safe to take the oral capsule for thrush at this stage of my cycle or avoid it altogether. I used a pessary on Sunday night but still have discomfort down below. Continuing to use the cream.
     
  2. Melly+2

    Melly+2 Well-Known Member

    Joined:
    Apr 24, 2006
    Messages:
    10,228
    Likes Received:
    0
    Is it itching on the outside, if so id continue with the cream hunny x
     
  3. babydust

    babydust Well-Known Member

    Joined:
    Jun 25, 2007
    Messages:
    2,283
    Likes Received:
    0
    :think: i dont really know alot about it but i cant seen what harm taking oral capsuals would do at this stage, personally i only watch what im taking after i ovulate.
     
  4. Bagpuss17

    Bagpuss17 Well-Known Member

    Joined:
    Aug 31, 2005
    Messages:
    2,575
    Likes Received:
    0
    Says on the box not to take them if trying to conceive...hmmm

    Yeah it is only external itching, I'll perservere with the cream. Hopefully it will be gone in the next day or so otherwise I'll end up passing it onto DH. :(
     
  5. Slinky Sarah

    Slinky Sarah Well-Known Member

    Joined:
    Sep 16, 2007
    Messages:
    3,587
    Likes Received:
    0
    if you have already used the pessary dont use the capsule
    Just continue with the external cream and if no better by the end of the week id see your doctor
     
  6. Bagpuss17

    Bagpuss17 Well-Known Member

    Joined:
    Aug 31, 2005
    Messages:
    2,575
    Likes Received:
    0
    Thanks Sarah, will do that.
     
  7. marge

    marge Well-Known Member

    Joined:
    Dec 5, 2007
    Messages:
    229
    Likes Received:
    0
    Hi Bagpuss17

    I can't really comment on if its safe to use, but as a fellow suffer I feel for you :hug:

    I suffer just about every month now and it really gets you down doesnt it? A few weeks ago I spent £22 on pills for me and DH and cream!!

    I had a blood test on the 7th to see whats happening......see post on our short luteal phase thread!

    Hope you feel better soon x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice